# SDR UIEA2020051201009

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK PAIL PANEL BROKEN AT STA 840 TO STA 860( M/D PAIL PANEL REPAIRED AS PER SRM 51-70-13 REPAIR 1 AT STA 840 TO STA 860 )
